# SDR C2XA11SH028

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 29,375 hours, 22,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK - SKIN CRACKS AROUND RIVETS BETWEEN FR 77-79 STR 4L TO 8L.  REPAIRED CRACKS IAW EC5330-02342.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
